# SDR SWAA2022111063551

- Difficulty date: October 23, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT ACB BS 947.5' LBL 10 CRACKED (P/N 149A8113-6) / [01] REMOVED FITTING AT ACB BS 947.5 LBL 10 IAW SRM 51-40-02  CRACK AT ACB BS 947.5 LBL 10 IT IS OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[02] CRACK ON FITTING AT ACB BS 947.5 LBL 10 IT IS OUT OF LIMITS WILL BE REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[03] RECEIVED NEW FITTING P/N:149A8113U6 LOT: 1503744-9 PO/N:883836/9 AND LOCATED AND DRILLED AT ACB BS 947.5 LBL 10 IAW SRM 51-40-05 AND DWG: 148A8113 ID:0005 REV:A ; REQUEST OK TO INSTALL NEW FITTING.;[04] VERIFIED CORRECTIVE ACTION #1; #2; #3. VERIFIED OK TO INSTALL FITTING.;[05] INSTALLED NEW FITTING AT ACB BS 947.5 LBL 10 IAW SRM 51-40-02 AND DWG:149A8103 ID:0005 REV:-;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED MEASUREMENTS.
